MAUDE Adverse Event Report: ARTHREX, INC. PINLOCK I SCRWDRV 3.5MM HEX 5.5MMX 14CM; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT

ARTHREX, INC. PINLOCK I SCRWDRV 3.5MM HEX 5.5MMX 14CM; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Model Number PINLOCK I SCRWDRV 3.5MM HEX 5.5MMX 14CM
Health Effect - Clinical Codes Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/11/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
 
Event or Problem Description
On 11/11/2022, it was reported by a sales representative via sems that a ar-1399 cannulated screwdriver is broken.This occurred during a case when the device broke.There was no patient effect reported.
 
Additional Manufacturer Narrative
The complaint was confirmed.Picture evaluation of an ar-1399 pinlock i cannulated screwdriver, 3.5 mm hex, ø 5.5 mm x 14 cm long.Attached to the complaint.It is concluded that the instrument tip was broken/bend.It was also noted signs of wear and tear in the handle.The most likely cause(s) of this type of event include applying excessive forces through leveraging/prying the device.

Brand Name
PINLOCK I SCRWDRV 3.5MM HEX 5.5MMX 14CM
Common Device Name
ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
vik bajnath
8009337001
MDR Report Key15904176
Report Number1220246-2022-05829
Device Sequence Number5126432
Product Code LXH
UDI-Device Identifier00888867015890
UDI-Public00888867015890
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 10/18/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberPINLOCK I SCRWDRV 3.5MM HEX 5.5MMX 14CM
Device Catalogue NumberAR-1399
Device Lot Number8001817
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/11/2022
Supplement Date Received by Manufacturer11/11/2022
Initial Report FDA Received Date12/02/2022
Supplement Report FDA Received Date10/18/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/27/2018
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device A
Patient Sequence Number1
Patient SexUnknown